# SDR CALA2016032400184

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 35,169 hours, 12,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING EMER EXIT LIGHTS, BURNT 2 EA CHARGER ASSEMBLY.  R & R M1695 RT FWD OVERWING EXIT BATTERY PACK CHARGER IAW AMM 33-51-06.  NOW OPERATIONS CHECKED GOOD.
